# SDR AALA20011842

- Difficulty date: October 3, 2001
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N1448A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11457
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: D82310403
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - TUL-DFW - AIRCRAFT LANDED DFW WITH UNSAFE GEAR INDICATION.  AWAITING SAFETY MEASURES NOSE GEAR STRUT COLLAPSED.  THE NOSE LANDING GEAR DOWNLOCK ACTUATOR FAILED CAUSING THE GEAR TO COLLAPSE WHEN TOWED.  REPLACED NOSE LANDING GEAR DOWNLOCK ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
